# SDR FQAR20170702061

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: General aviation
- Aircraft: N918PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843307
- Aircraft time: 20,114 hours
- Engine: Lyc O360A4M
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 548671
- Part serial: 2680
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THE FUEL LEVEL WOULD INDICATE FULL EVEN WHEN TANK WAS HALF EMPTY. TESTING OF SENSOR REVEALED THAT AT CERTAIN FUEL LEVELS THE SENSOR WOULD INDICATE FULL; WHEN AT/NEAR ZERO.
